I've just started wellbutrin (immediate release 100 mgs 3x daily) and am curious if there's anyone else experienceing what I am ( I think help had mentioned he/she was on wellbutrin)
I've been on it for 4 days and it works very well for part of the day (the morning) then I get really agitated later in the day. Like I mainlined some caffeine. It's obviously dose related but my question is does that agitation go away as you get used to the med and does the med have a more consistent effect over time? because it seems pretty inconsistent right now. I would opt for SR but doc says it's almost a different med in it's effect on ADD.
I'm taking Wellbutrin for depression, but I may be taking the SR form. What I do know though, is that Wellburtin's side effects do include the agitation that you speak of. You're just starting on it, so I would give it some time, as most side effects go away with time, but if it becomes too bothersome or lasts for awhile, then I would suggest a new med.